Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Ruptured ear drum - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2304 Questions
User :   My 12 year old daughter was diagnosed with a hole in her ear(ruptured ear drum) and her pediatrician prescibed ciprodex ear drops. She is terrifed that this will burn. We initially thought it was swimmer's ear so we put alcohol drops in and she screamed with pain so now she thinks the same thing will happen with the ciprodex. The pediatrician promised it will not burn, but I need another confirmation that it will not. Please help!!!
Doctor :   Hello.
Doctor :   Let me read your query.
Doctor :   There is nothing worry about.
Doctor :   it will not cause any burning sensation.
Doctor :   it is anti biotic and steroid combination.
User :   thank you!!! she is also concerned that the drops will not drain and her ear will fill up. could you please let us know that it will drain. thank you!! Pam
Doctor :   It will drain.
User :   Thank you!!! I think we are good.
Doctor :   Ok.
Doctor :   thanks for consulting.
Doctor :   bye for now.
Doctor :   Hello.
Doctor :   Is there any thing else i can help you with?
Doctor :   Are you there?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor